Keywords = complete metric space
Fixed point results on p-metric spaces via p-simulation functions

Articles in Press, Accepted Manuscript, Available Online from 23 March 2023


Jung Rye Lee; Abdolsattar Gholidahneh; Shaban Sedghi

Some fixed point theorems satisfying generalized contraction conditions in dislocated quasi metric space

Articles in Press, Corrected Proof, Available Online from 09 February 2024


Nikita Mittal; Pawan Kumar; Zaheer Kareem Ansari; Aparna Vyas

Some Wardowski-Mizogochi-Takahashi-Type generalizations of the multi-valued version of Darbo's fixed point theorem with applications

Volume 14, Issue 11, November 2023, Pages 115-125


Babak Mohammadi; Vahid Parvaneh; Hasan Hosseinzadeh

Results on coupled fixed point involving altering distances in metric spaces

Volume 13, Special Issue for selected papers of ICDACT-2021, March 2022, Pages 77-87


Richa Sharma; Ruchika Mehta; Virendra Singh Chouhan

Two common fixed Point theorems for compatible mappings

Volume 2, Issue 2, December 2011, Pages 7-18


A. Razani; M. Yazdi